# SDR 96UAL900803

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CABIN PRESSURIZATION CONTROLLER FAILED.  AIRCRAFT DESCENDED EARLY TO FL 240.   WHEN TROUBLESHOOTING TO DETERMINE THE CAUSE OF THE CABIN PRESSURIZATION CONTROLLER FAILURE, BOTH AUTO PRESSURE CONTROLLERS WERE BITE TESTED AND THE OUTFLOW VALVE WAS OPERATED.  OPERATIONS CHECK NORMAL.  NO FAULTS FOUND.  THERE HAVE BEEN NO FURTHER DISCREPANCIES INDICATED.
